# SDR IPXA2021111575993

- Difficulty date: November 7, 2021
- Submitted: November 16, 2021
- Operation: Air carrier
- Aircraft: N405UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23727
- Aircraft time: 36,245 hours, 24,680 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Part number: 175N20014
- Condition: None
- Location: R/H Vert Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CTHE VERT. STAB. R/H LWR FWD TORQUE BOX HAS MULTIPLE DENTS FROM HAIL DAMAGE. AFTER CLEAN UP AND PAINT REMOVAL, ONE DISBOND FOUNDREPAIRED PANEL IAW B757 SRM 51-70-10-2R-2 PER SRM 55-30-01-2R-5
